# SDR DALA2016082306151

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cap
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAPS ON STRINGER 24R AT BS 1002 CORRODED. BLENDED AREA OF CORROSION ON S24R END CAP.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103 REPLACED THE END CAP IAW ER/A 546907-14, SRM 51-41-05..
